MAUDE Adverse Event Report: PERIPHERAL VASCULAR INC. ATLAS PTA BALLOON DILATATION CATHETER; PERCUTANEOUS CATHETER

PERIPHERAL VASCULAR INC. ATLAS PTA BALLOON DILATATION CATHETER; PERCUTANEOUS CATHETER
Model Number AT75162
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/17/2017
Type of Reportable Event Malfunction
Event or Problem Description
Pt underwent fistulogram with balloon angioplasty of the basilic vein, right subclavian vein and right brachiocephalic vein.During ballooning of a constricted area, when balloon was removed from the sheath, they noticed the outer layer of the balloon was shredded.

Brand Name
ATLAS PTA BALLOON DILATATION CATHETER
Common Device Name
PERCUTANEOUS CATHETER
Manufacturer (Section D)
PERIPHERAL VASCULAR INC.
MDR Report Key7049116
Report NumberMW5073473
Device Sequence Number11035607
Product Code DQY
UDI-Device Identifier00801741062452
UDI-Public(01)00801741062452
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/28/2020
Device Model NumberAT75162
Device Catalogue NumberAT75162
Device Lot NumberGFBV2350
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age84 YR